Alert archive / Nevada / Wind Advisories in 2025
Wind Advisory 4, NWS Reno, NV
NWS Reno, NV issued this wind advisory at Feb 6, 2025, 1:48 AM PST for 7 counties in Nevada. It took effect at Feb 6, 2025, 2:00 PM PST. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Feb 6, 2025, 1:48 AM PST (09:48 UTC)
- In effect from
- Feb 6, 2025, 2:00 PM PST
- Expired
- Feb 7, 2025, 1:00 PM PST
- In force
- 23 hr
- Issued by
- NWS Reno, NV
Counties Churchill County, NV, Douglas County, NV, Lyon County, NV, Mineral County, NV, Pershing County, NV, Storey County, NV, Washoe County, NV
The radar
The Reno radar (KRGX), 46 km from the middle of the area, began a volume at 09:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Reno, NV (KREV), launched 00:00Z, 9.8 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3531 m above ground
- 0-6 km bulk shear
- 85 kt
- 0-1 km storm-relative helicity
- 164 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
127 WWUS75 KREV 060948 NPWREV URGENT - WEATHER MESSAGE National Weather Service Reno NV 148 AM PST Thu Feb 6 2025 NVZ001-003-070015- /O.NEW.KREV.WI.Y.0004.250206T2200Z-250208T0000Z/ Mineral and Southern Lyon Counties-Greater Reno-Carson City- Minden Area- Including the cities of Sparks, Gardnerville, Mina, Smith Valley, Schurz, Verdi, Virginia City, Hawthorne, and Yerington 148 AM PST Thu Feb 6 2025 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 PM PST FRIDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph. Wind prone areas may gust as high as 65 mph. * WHERE...Greater Reno-Carson City-Minden Area and Mineral and Southern Lyon Counties. * WHEN...From 2 PM this afternoon to 4 PM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Difficult driving conditions are possible, especially for high profile vehicles. Highway 395, Interstate 580, and Highway 95 will be the most affected. * ADDITIONAL DETAILS...Winds may knock down burned trees in the Davis Fire burn area. PRECAUTIONARY/PREPAREDNESS ACTIONS... Now is the time to secure loose outdoor items such as patio furniture, holiday decorations, and trash cans before winds increase which could blow these items away. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/or candles in the event of a power outage. && $$ NVZ004-070015- /O.NEW.KREV.LW.Y.0006.250207T0600Z-250208T0300Z/ Western Nevada Basin and Range including Pyramid Lake- Including the cities of Silver Springs, Lovelock, Nixon, Fallon, Fernley, and Imlay 148 AM PST Thu Feb 6 2025 ...LAKE WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 PM PST FRIDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph and waves 1 to 4 feet. * WHERE...Western Nevada Basin and Range including Pyramid Lake. * WHEN...From 10 PM this evening to 7 PM PST Friday. * IMPACTS...Small boats, kayaks and paddle boards will be prone to capsizing and should remain off lake waters until conditions improve. PRECAUTIONARY/PREPAREDNESS ACTIONS... Check lake conditions before heading out and be prepared for a sudden increase in winds and wave heights. Consider postponing boating activities on the lake until a day with less wind. && $$ HC
3 follow-up statements
266 WWUS75 KREV 062151 NPWREV URGENT - WEATHER MESSAGE National Weather Service Reno NV 151 PM PST Thu Feb 6 2025 NVZ004-071000- /O.CAN.KREV.LW.Y.0006.250207T0600Z-250208T0300Z/ /O.EXB.KREV.WI.Y.0004.250207T0600Z-250208T0300Z/ Western Nevada Basin and Range including Pyramid Lake- Including the cities of Lovelock, Fernley, Fallon, Nixon, Silver Springs, and Imlay 151 PM PST Thu Feb 6 2025 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 PM PST FRIDAY... ...LAKE WIND ADVISORY IS REPLACED WITH WIND ADVISORY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph with wave heights 1 to 4 feet on Pyramid Lake. * WHERE...Western Nevada Basin and Range including Pyramid Lake. * WHEN...From 10 PM this evening to 7 PM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Now is the time to secure loose outdoor items such as patio furniture, holiday decorations, and trash cans before winds increase which could blow these items away. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/or candles in the event of a power outage. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NVZ001-003-071000- /O.CON.KREV.WI.Y.0004.250206T2200Z-250208T0000Z/ Greater Reno-Carson City-Minden Area-Mineral and Southern Lyon Counties- Including the cities of Schurz, Virginia City, Sparks, Smith Valley, Verdi, Yerington, Gardnerville, Hawthorne, and Mina 151 PM PST Thu Feb 6 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph. Wind prone areas may gust as high as 65 mph. * WHERE...Greater Reno-Carson City-Minden Area and Mineral and Southern Lyon Counties. * WHEN...Until 4 PM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Difficult driving conditions are possible, especially for high profile vehicles. Highway 395, Interstate 580, and Highway 95 will be the most affected. * ADDITIONAL DETAILS...Winds may knock down burned trees in the Davis Fire burn area. PRECAUTIONARY/PREPAREDNESS ACTIONS... Now is the time to secure loose outdoor items such as patio furniture, holiday decorations, and trash cans before winds increase which could blow these items away. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/or candles in the event of a power outage. && $$ GG
429 WWUS75 KREV 070928 NPWREV URGENT - WEATHER MESSAGE National Weather Service Reno NV 128 AM PST Fri Feb 7 2025 NVZ001-003-072100- /O.EXT.KREV.WI.Y.0004.000000T0000Z-250207T2100Z/ Mineral and Southern Lyon Counties-Greater Reno-Carson City- Minden Area- Including the cities of Schurz, Sparks, Gardnerville, Smith Valley, Hawthorne, Virginia City, Verdi, Yerington, and Mina 128 AM PST Fri Feb 7 2025 ...WIND ADVISORY NOW IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... * WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph. Wind prone areas may gust as high as 65 mph. * WHERE...Greater Reno-Carson City-Minden Area and Mineral and Southern Lyon Counties. * WHEN...Until 1 PM PST this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Difficult driving conditions are possible, especially for high profile vehicles. Highway 395, Interstate 580, and Highway 95 will be the most affected. * ADDITIONAL DETAILS...Winds may knock down burned trees in the Davis Fire burn area. PRECAUTIONARY/PREPAREDNESS ACTIONS... Now is the time to secure loose outdoor items such as patio furniture, holiday decorations, and trash cans before winds increase which could blow these items away. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/or candles in the event of a power outage. && $$ NVZ004-072100- /O.EXT.KREV.WI.Y.0004.000000T0000Z-250207T2100Z/ Western Nevada Basin and Range including Pyramid Lake- Including the cities of Lovelock, Fallon, Imlay, Fernley, Nixon, and Silver Springs 128 AM PST Fri Feb 7 2025 ...WIND ADVISORY NOW IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph. Wave heights of 1 to 4 feet on Pyramid Lake. * WHERE...Western Nevada Basin and Range including Pyramid Lake. * WHEN...Until 1 PM PST this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Now is the time to secure loose outdoor items such as patio furniture, holiday decorations, and trash cans before winds increase which could blow these items away. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/or candles in the event of a power outage. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ TS
776 WWUS75 KREV 072046 NPWREV URGENT - WEATHER MESSAGE National Weather Service Reno NV 1246 PM PST Fri Feb 7 2025 NVZ001-003-004-072200- /O.EXP.KREV.WI.Y.0004.000000T0000Z-250207T2100Z/ Western Nevada Basin and Range including Pyramid Lake-Greater Reno-Carson City-Minden Area-Mineral and Southern Lyon Counties- Including the cities of Virginia City, Imlay, Fernley, Schurz, Sparks, Yerington, Smith Valley, Verdi, Fallon, Hawthorne, Silver Springs, Gardnerville, Mina, Nixon, and Lovelock 1246 PM PST Fri Feb 7 2025 ...WIND ADVISORY WILL EXPIRE AT 1 PM PST THIS AFTERNOON... With winds no longer expected to reach advisory criteria within western Nevada today, this advisory will be allowed to expire. Breezy winds are expected to continue this afternoon before decreasing going into the evening. $$ MRC
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this wind advisory went out at Feb 5, 2:01 PM PST, 11 hours 47 minutes earlier.
Area forecast discussion, Feb 5, 2:01 PM PST, 11 hours 47 minutes before
Area Forecast Discussion
National Weather Service Reno NV
201 PM PST Wed Feb 5 2025
.SYNOPSIS...
* A colder system is expected Thursday into Friday with heavy
Sierra snowfall, strong gusty winds, and colder temperatures.
* A period of quiet weather returns this weekend with seasonal
temperatures and lighter winds.
* Another winter storm is possible around the middle of next week,
but confidence in timing is still below average.
&&
.DISCUSSION...
* GOES satellite imagery showed a couple of features that will be
impacting the Sierra and W NV Thu-Fri. One was a shortwave near
30N/140W and the other a cold upper low off the PacNW coast.
Latest model simulations are in good agreement with the merging
of these two features with the warmer southern system moving
quickly eastward into the Sierra Thu afternoon/evening then
getting wrapped up into the cold upper low as it moves inland
over the PacNW. Snow levels will start cold enough for some
light snow accumulation down to 5000-6000 feet Thursday prior to
the deeper moisture arriving, then quickly shoot up by Thursday
evening (5500-6500 feet in NE CA and 6500-7500 feet for the
Sierra) before falling to near all valley floors by Friday
morning as the system winds down.
* Snow amounts will be impressive in the high Sierra, especially
above 7000 feet where 1-3 feet of wet heavy snow is projected
with these amounts tapering back to amounts measuring more in
inches (generally 3-8 inches) at Lake Tahoe level and higher
passes through Mono County where shadowing will be more
pronounced. Of note: Quite a bit of lightning was being detected
with the warmer lead system, so we could see some locally
heavier convective bands/higher snow totals. For lower
elevations, areas south of I-80 are not going to see much once
snow levels drop Friday morning, generally trace amounts below
5000 feet and 1-3 inches in the foothills including Virginia
City. Farther north, snow levels will not be as high, so several
inches of snowfall are likely for the Surprise Valley and far
NW NV.
* Wind will be the other concern as 700mb flow once again
increases to 50-70 kts. EFI shows a pronounced signature for
areas roughly south of I-80 and meteograms show widespread south
to southwest wind gusts 30-45 mph with gusts up to 70 mph in
windprone areas late Thursday night into Friday morning. Once
the front passes on Friday, winds will switch to the west with
gusts decreasing a bit. However, sustained winds of 20+ mph will
persist through the afternoon making it feel quite chilly.
* Travel through the Sierra will be rough, especially across
Donner and Yuba passes and Echo Summit. Plan for significant
delays and even some road closures. Strong winds will bring
bumpy airplane rides and strong cross winds, which will greatly
impact high profile vehicles Thu Ngt-Friday along Hwy 395/I-580
as well as Hwy 95 near Walker Lake.
* The weather looks quiet for the weekend into Monday. But there
are indications of another winter storms in the Tue-Thur time
frame with low confidence in the timing and details. Latest CPC
8-14 day outlook continues to show our area wet and cool with
the frontal boundary residing over northern CA-NV.
Hohmann
&&
.AVIATION...
* VFR with typical breezes through sundown (gusts 20-25 kts),
becoming light this evening. FL100 winds 30-35 kts may produce
some light turbulence and localized LLWS.
* Winds aloft pick up overnight with some LLWS/gusts to 15-20 kts
at Sierra terminals. Winds continue to increase Thu-Fri with
more widespread moderate to occasionally severe turbulence along
with LLWS and rotors as our next storm moves through the region.
Breezy winds will prevail Thursday with the more significant
winds arriving late Thursday night into Friday ahead of the cold
front and when FL100 winds increase to 50-70 kts. There will be
a likelihood of gusts approaching or exceeding 30-40 kts at any
of the terminals for a 2-6 hour window with a 30-60% chance of
seeing quick bursts exceeding 50 kts.
* Light snow will begin Thursday morning in the Sierra with light
accumulations possible at the terminals. However, snow levels
rise and limit snowfall accumulations until Friday morning when
colder air arrives. Right now, we are looking at 1-3 inches of
snow by Friday morning at the Sierra terminals. For lower
elevation airports, some light snow may fall as precipitation
winds down Friday morning, but accumulations is unlikely.
Widespread terrain obscurements in MVFR/IFR conditions in the
Sierra with brief MVFR at KRNO-KCXP-KMEV when spillover occurs.
Hohmann
&&
.AVALANCHE...
* Light drier snow starts as early as Thursday morning/early
afternoon, then transitions to a heavier wet snowfall mid
afternoon into much of Thursday night as warm air arrives ahead
of the Pacific portion of this storm and snow levels rise. SLR
will be quite low for much of the event, starting out around
10-14:1 Thursday morning, lowering to 8-12:1 late Thursday
afternoon through much of Thursday night, then increasing to
13-16:1 by Friday morning as much colder air arrives and
precipitation rates begin to slowly taper.
* Snow amounts of 1-3 feet will be common above 7000 feet with
locally higher amounts exceeding 3 feet above 8000 north of
Ebbetts Pass and 9000 feet from Ebbetts to Bishop Pass. SWE will
be on the order of 1-2 inches, but cannot rule out locally
higher amounts approaching 3 inches where convective bands form.
* Snow rates will be on the order of 1-2"/hr but as high as 4"/hr
in convective bands. Lightning potential is highest west of the
crest, but there is a 10-15% chance of thunder Thursday evening
into the early morning Friday.
Hohmann
&&
.HYDROLOGY...
* A flood warning continues for the Pit River and tributaries in
northwestern Lassen County. Prolonged moderate to major
flooding is ongoing near Bieber in Big Valley. Levels at Canby
are expected to remain in the moderate to major category
through Thursday night then recede further Friday and Friday
night as much colder air arrives and flows into the Pit River
tributaries decrease. Impacted areas in and around Bieber are
~30 miles downstream of the stream gage with numerous
tributaries in between. Early this morning, levels in Bieber
were about 0.75 inch above the February 2017 crest but have
since dropped about 2.5 inches. As for areas in and around
Bieber, levels are expected to remain at very high levels for
several days.
* The Susan River at Susanville peaked at 13.67 feet overnight.
Since peak flows, the Susan River quickly receded below flood
stage and continues to fall. Minor flooding continues near
Standish as the flood wave moves towards Honey Lake. The Susan
River is not forecast to return to flood stage.
* Flooding potential is very low in other areas.
* Check cnrfc.noaa.gov for updated forecasts.
Hohmann/Bardsley
&&
.REV Watches/Warnings/Advisories...
NV...Winter Weather Advisory from 10 AM Thursday to noon PST Friday
NVZ005.
Winter Storm Warning from 10 AM Thursday to noon PST Friday
NVZ002.
CA...Winter Weather Advisory from 10 AM Thursday to noon PST Friday
CAZ070.
Winter Storm Warning from 10 AM Thursday to noon PST Friday
CAZ071>073.
&&In the hours before
Local storm report, Feb 5, 10:06 PM PST, 3 hours 42 minutes before
Preliminary Local Storm Report
National Weather Service Reno NV
1006 PM PST Wed Feb 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM Non-Tstm Wnd Gst 1 SSE Holbrook Junction 38.71N 119.54W
02/05/2025 M58 MPH Douglas NV Mesonet
Mesonet station NV061 Wild Oat Mountain.
0151 AM Non-Tstm Wnd Gst 2 NNE Washoe City 39.35N 119.79W
02/05/2025 M59 MPH Washoe NV Mesonet
Mesonet station GLCNV 2.3 NE Washoe City (NV
DOT).
0220 AM Non-Tstm Wnd Gst 1 ENE Mammoth Mountain 37.64N 119.01W
02/05/2025 M60 MPH Mono CA Mesonet
Mesonet station MTH22 Top Of 15.
1230 AM Non-Tstm Wnd Gst 2 ENE Mammoth Mountain 37.64N 119.01W
02/05/2025 M62 MPH Mono CA Mesonet
Mesonet station SE806 Sce-2779.
0530 AM Non-Tstm Wnd Gst 1 SSE Mammoth Mountain 37.64N 119.03W
02/05/2025 M62 MPH Mono CA Mesonet
Mesonet station MTH10 Gondola-1 Twr 12.
0110 AM Non-Tstm Wnd Gst Mammoth Mountain Ski Su 37.63N 119.03W
02/05/2025 M64 MPH Mono CA Mesonet
Mesonet station MTH11 Gondola-2 Twr 8.
0820 PM Non-Tstm Wnd Gst 1 ESE Mammoth Mountain 37.63N 119.02W
02/05/2025 M64 MPH Mono CA Mesonet
Mesonet station MTH16 Chair 9 Twr 15.
0229 AM Non-Tstm Wnd Gst 1 SE Spooner Summit 39.09N 119.89W
02/05/2025 M65 MPH Douglas NV Mesonet
Mesonet station CCUN2 Carson City Carson
City.
0827 AM Non-Tstm Wnd Gst 4 SSW Walker 38.47N 119.51W
02/05/2025 M67 MPH Mono CA Mesonet
Mesonet station XMLC1 Mill Canyon.
1033 PM Non-Tstm Wnd Gst 4 WNW Truckee 39.34N 120.27W
02/04/2025 M69 MPH Nevada CA Mesonet
Mesonet station TADC1 Tahoe Donner.
1255 AM Non-Tstm Wnd Gst Mammoth Mountain Ski Ba 37.65N 119.03W
02/05/2025 M70 MPH Mono CA Mesonet
Mesonet station MTH09 Gondola-1 Twr 6.
1050 PM Non-Tstm Wnd Gst 1 NE Mammoth Mountain S 37.64N 119.02W
02/04/2025 M71 MPH Mono CA Mesonet
Mesonet station MTH07 Chair 10 Twr 17.
1030 PM Non-Tstm Wnd Gst 1 ENE Heavenly Ski Base 38.94N 119.92W
02/04/2025 M78 MPH El Dorado CA Mesonet
Mesonet station HVRGM Mid Station Gondola
Weather Stat.
0601 PM Non-Tstm Wnd Gst 2 NE Carson City 39.20N 119.73W
02/05/2025 M93 MPH Carson City NV Mesonet
Mesonet station CAPN2 Carson City Carson
City.
1100 PM Non-Tstm Wnd Gst 1 ENE Mammoth Mountain 37.64N 119.02W
02/04/2025 M101 MPH Mono CA Mesonet
Mesonet station MTH02 1.5 SE Mammoth
Mountain (MAMMOTH).
1021 PM Non-Tstm Wnd Gst 1 NNW Stateline 38.97N 119.95W
02/04/2025 M110 MPH Douglas NV Mesonet
Mesonet station LKSN2 Stateline Douglas.
0255 AM Non-Tstm Wnd Gst 1 S Mammoth Mountain Sk 37.64N 119.04W
02/05/2025 M114 MPH Mono CA Mesonet
Mesonet station MTH01 Chair 1 Top.
1255 AM Non-Tstm Wnd Gst Mammoth Mountain Ski Su 37.63N 119.03W
02/05/2025 M138 MPH Mono CA Mesonet
Mesonet station MTH03 1.7 S Mammoth Mountain
(MAMMOTH).
&&Local storm report, Feb 5, 10:08 PM PST, 3 hours 40 minutes before
Preliminary Local Storm Report
National Weather Service Reno NV
1008 PM PST Wed Feb 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM Rain 3 WSW Conway Summit 38.07N 119.23W
02/05/2025 M0.50 Inch Mono CA Mesonet
Mesonet station VGAC1 3.2 W Conway Summit
(SNOTEL).
0900 PM Rain 1 S Leavitt Meadows 38.30N 119.55W
02/05/2025 M0.50 Inch Mono CA Mesonet
Mesonet station LVTC1 1.1 S Leavitt Meadows
(SNOTEL).
0900 PM Rain 1 SW Independence Lake 39.43N 120.31W
02/05/2025 M0.50 Inch Nevada CA Mesonet
Mesonet station ILKC1 1.1 SW Independence
Lake (SNOTEL).
0900 PM Rain 1 NNE Independence Lake 39.45N 120.29W
02/05/2025 M0.50 Inch Sierra CA Mesonet
Mesonet station ICPC1 0.9 NE Independence
Lake (SNOTEL).
1116 AM Rain 1 WSW Diamond Peak Ski 39.25N 119.94W
02/05/2025 M0.52 Inch Washoe NV CO-OP Observer
CO-OP Observer station INVN2 1.2 E Incline
Village.
0900 PM Rain 8 SW Coleville 38.51N 119.63W
02/05/2025 M0.60 Inch Alpine CA Mesonet
Mesonet station XXXC1 7.7 SW Coleville
(SNOTEL).
0900 PM Rain 4 N Spooner Summit 39.16N 119.90W
02/05/2025 M0.60 Inch Washoe NV Mesonet
Mesonet station MRLN2 4.4 N Spooner Summit
(SNOTEL).
0900 PM Rain 7 W Grover Hot Springs 38.68N 119.96W
02/05/2025 M0.60 Inch Alpine CA Mesonet
Mesonet station FDCC1 1.7 SE Carson Pass
(SNOTEL).
0900 PM Rain 8 ESE Antelope Lake 40.12N 120.48W
02/05/2025 M0.61 Inch Plumas CA Mesonet
Mesonet station DLCC1 7.9 SE Antelope Lake.
0500 PM Rain 4 SSW Susanville 40.36N 120.67W
02/05/2025 M0.62 Inch Lassen CA Cocorahs
Cocorahs station CA-LS-2 Susanville 3.5 SSW.
0900 PM Rain 2 SE Sonora Pass 38.31N 119.60W
02/05/2025 M0.70 Inch Mono CA Mesonet
Mesonet station SRAC1 2.0 SE Sonora Pass
(SNOTEL).
0900 PM Rain 1 WNW Heavenly Ski Summ 38.92N 119.92W
02/05/2025 M0.70 Inch El Dorado CA Mesonet
Mesonet station HVNC1 2.8 SE Stateline
(SNOTEL).
0900 PM Rain 1 SE Ward Mountain - Al 39.14N 120.22W
02/05/2025 M0.80 Inch Placer CA Mesonet
Mesonet station WRDC1 2.4 S Alpine Meadows
(SNOTEL).
0900 PM Rain 1 SE Monitor Pass 38.67N 119.61W
02/05/2025 M0.80 Inch Alpine CA Mesonet
Mesonet station MNPC1 1.0 SE Monitor Pass
(SNOTEL).
0900 PM Rain 4 E Meyers 38.85N 119.94W
02/05/2025 M0.80 Inch El Dorado CA Mesonet
Mesonet station HGNC1 4.3 N Luther Pass
(SNOTEL).
0900 PM Rain 4 WSW Meyers 38.85N 120.08W
02/05/2025 M0.80 Inch El Dorado CA Mesonet
Mesonet station ECOC1 3.5 NE Twin Bridges
(SNOTEL).
0900 PM Rain 3 WNW Grover Hot Spring 38.72N 119.90W
02/05/2025 M0.80 Inch Alpine CA Mesonet
Mesonet station BSKC1 3.4 NW Grover Hot
Springs (SNOTEL).
0953 PM Rain 1 SSW Crestview 37.74N 119.00W
02/05/2025 M0.98 Inch Mono CA Mesonet
Mesonet station CRVC1 Crestview.
0700 PM Rain Mount Rose Summit 39.32N 119.89W
02/05/2025 M1.00 Inch Washoe NV Mesonet
Mesonet station MRSN2 Mount Rose Summit
(SNOTEL).
0958 PM Rain 3 ESE Cold Springs Vall 39.66N 119.93W
02/05/2025 M1.01 Inch Washoe NV Mesonet
Mesonet station AV157 2 WNW Stead.
0900 PM Rain 4 SSE Sonora Pass 38.28N 119.61W
02/05/2025 M1.10 Inch Mono CA Mesonet
Mesonet station LELC1 3.7 S Sonora Pass
(SNOTEL).
0953 PM Rain 13 ENE Crestview 37.84N 118.77W
02/05/2025 M1.10 Inch Mono CA Mesonet
Mesonet station DEXC1 Dexter.
&&The office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 1:48 AM PST | Lake Wind Advisory | REV | Churchill, Lyon, Pershing, Washoe | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.